# SDR CHQA200800056

- Difficulty date: March 23, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 16,869 hours, 15,352 cycles
- Engine: Allsn AE3007A
- Engine time: 17,127 hours, 15,207 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORF TO IAD - UPON DEPARTURE FROM ORF, THE LANDING GEAR WAS SELECTED UP, BUT WOULD NOT RETRACT.  THIS WAS ACCOMPANIED BY AN LG AIR/GRD FAIL MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ALL THE WEIGHT ON WHEELS SWITCHES AND THE TARGETS AND FOUND NO DEFECTS.  THE AIRCRAFT WAS THEN TAKEN ON A TEST FLIGHT AND HAD NO FURTHER PROBLEMS.
